# SDR AALA20060801

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS ON RIGHT SIDE OF CABIN INOPERATIVE.   RELAMPED EMERGENCY LIGHTS ON RIGHT SIDE OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
